MathSciNet Relay Station
MathSciNet bibliographic data
MR2389051 60K37 (60F15 60G50 60J10)
Menshikov, M. V.; Wade, Andrew R. Logarithmic speeds for one-dimensional perturbed random walks in random environments. Stochastic Process. Appl. 118 (2008), no. 3, 389–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement